MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC G70 MODULAR PATIENT MONITOR

PHILIPS NORTH AMERICA LLC G70 MODULAR PATIENT MONITOR
Model Number 866079
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was an alarm fault.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
The device was evaluated by the customer, it was confirmed that the reported issue; 'the monitor does not have normal ecg sound".Only after pressing the alarm pause button.The customer refused to repair the device and no additional information was provided for further investigation.The device remains at customer site.No subsequent calls have been logged for this device/issue.No corrective action is warranted at this time.The available information from this report does not support that this failure represents a systemic, design, or labeling problem.Device evaluation by the customer.

Brand Name
G70 MODULAR PATIENT MONITOR
Common Device Name
G70 MODULAR PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14977219
Report Number1218950-2022-00575
Device Sequence Number5145375
Product Code MWI
UDI-Device Identifier00884838029736
UDI-Public00884838029736
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866079
Device Catalogue Number866079
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown